# SDR QXEA2021050700218

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,306 hours, 24,088 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 9807030
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 31,403 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL #1 BLEED HOT CAUTION AND #2 BLEED HOT CAUTION ILLUMINATED.  AIRCRAFT DIVERTED LANDING UNEVENTFUL. REMOVED FROM SERVICE. CDS FAULTS ARE PRESENT FLT L CHANNEL 1007-L NAPRSOV, 1006-L NAPRSOV, 3003 PACK FCV.  PRESENT FAULTS R CHANNEL 1203-R P2.2 SOV, 3003 PACK FCV, 1901-R PRCLR TEMP SWITCH.  CLEARED FAULTS.  GRD RAN APU AND OPERATED PACKS, CHECKED FOR OBVIOUS LEAKS IN PACK AREA, NONE NOTED.  FAULT CODES DID NOT RETURN. 3600 5-6-21.  REF: W/O 299663, N/R-00001 FOR WORK PERFORMED.  R&R OF #1 NACELLE SHUTOFF VALVE.  OPS TEST GOOD, NO FAULTS FOUND. RETURNED TO SERVICE.
